# SDR REXA2022051900954

- Difficulty date: May 10, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R FS280.00 TO FS364.00 CORROSION	PERFORMED REPAIR ON STGR 25R FROM FS 280.00 TO FS 364.00 PER EA CRJ953-12932 REV IR DATED 2/16/2022 AND CRJ953-12933 REV IR DATED 2/16/2022
